Author of the publication

Steady-state Methods of Differential-algebraic Equations in Circuit Simulation.

. Journal of Circuits, Systems, and Computers, 14 (2): 383-394 (2005)

Please choose a person to relate this publication to

To differ between persons with the same name, the academic degree and the title of an important publication will be displayed. You can also use the button next to the name to display some publications already assigned to the person.

 

Other publications of authors with the same name

H2 order-reduction for bilinear systems based on Grassmann manifold., , and . J. Frankl. Inst., 352 (10): 4467-4479 (2015)Reduced-order state-space models for two-dimensional discrete systems via bivariate discrete orthogonal polynomials., , and . Math. Comput. Simul., (2023)An efficient hybrid reduction method for time-delay systems using Hermite expansions., and . Int. J. Control, 92 (5): 1033-1043 (2019)Global stability problem for feedback control systems of impulsive fractional differential equations on networks., , , and . Neurocomputing, (2015)Parareal Schwarz Waveform Relaxation Methods., , and . Domain Decomposition Methods in Science and Engineering XX, volume 91 of Lecture Notes in Computational Science and Engineering, Springer, (2013)Waveform Relaxation of Linear Integral-Differential Equations for Circuit Simulation., and . ASP-DAC, page 61-64. IEEE Computer Society, (1999)On Time-Domain Simulation of Lossless Transmission Lines with Nonlinear Terminations.. SIAM J. Numerical Analysis, 42 (3): 1018-1031 (2004)H2 optimal reduced models of general MIMO LTI systems via the cross Gramian on the Stiefel manifold., and . J. Frankl. Inst., 354 (8): 3210-3224 (2017)Model order reduction based on discrete-time Laguerre functions for discrete linear periodic time-varying systems., , and . Trans. Inst. Meas. Control, 42 (16): 3281-3289 (2020)Riemannian optimization model order reduction method for general linear port-Hamiltonian systems., , and . IMA J. Math. Control. Inf., 39 (2): 590-608 (2022)